# SDR UIEA2017120302345

- Difficulty date: December 3, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,857 hours, 18,385 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01676
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

L ENG HPSOV EICAS  MESSAGE AFTER TAKEOFF QRH PROCEDURE COMPLIED WITH.  REMOVED AND REPLACED LH BLEED AIR CARD (M859) IAW AMM 36-11-12 PERFORMED OPS CHECKS ALL GOOD.
